Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 38, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 25, 2011, 1:21 PM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at Apr 26, 2011, 11:00 AM MDT. It was in force for 11 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 1:21 PM MDT (19:21 UTC)
- In effect from
- Apr 26, 2011, 11:00 AM MDT
- Expired
- Apr 26, 2011, 10:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 11:15 AM MDT | NON-TSTM WND GST 60 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Apr 26, 1:15 PM MDT | NON-TSTM WND GST 62 | Ksvc, NM | |
| Apr 26, 4:08 PM MDT | NON-TSTM WND GST 75 | Mcgregor Range Base, NM | |
| Apr 26, 5:12 PM MDT | NON-TSTM WND GST 70 | El Paso, TX | |
| Apr 26, 6:14 PM MDT | NON-TSTM WND GST 70 | El Paso, TX | |
| Apr 26, 6:14 PM MDT | NON-TSTM WND GST 71 | El Paso, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3242 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860 WWUS84 KEPZ 251921 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 121 PM MDT MON APR 25 2011 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE FOR SOUTHERN NEW MEXICO AND FAR WEST TEXAS... .A SURFACE LOW OVER EASTERN NEW MEXICO AND INCREASING WINDS ALOFT WILL CAUSE STRONG AND GUSTY WINDS THIS AFTERNOON AND EVENING...AND AGAIN ON TUESDAY. THE STRONG WINDS...COMBINED WITH LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER RATINGS... WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE AREA THROUGH TUESDAY EVENING. NMZ110>113-TXZ055-056-260300- /O.UPG.KEPZ.FW.A.0033.110426T1700Z-110427T0400Z/ /O.NEW.KEPZ.FW.W.0038.110426T1700Z-110427T0400Z/ /O.CON.KEPZ.FW.W.0037.000000T0000Z-110426T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 121 PM MDT MON APR 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111... 112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...ALL OF SOUTH CENTRAL AND SOUTHWESTERN NEW MEXICO INCLUDING ALL ELEVATIONS OF THE CAPITAN AND SACRAMENTO MOUNTAINS AND THE SOUTHWEST MOUNTAINS OF THE GILA WILDERNESS. HUDSPETH AND EL PASO COUNTIES IN FAR WEST TEXAS. * WINDS...FOR MONDAY SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS EXCEEDING 35 MPH. FOR TUESDAY SUSTAINED 20 FOOT WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 45 MPH. * RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITY BELOW 15 PERCENT BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ PARK
3 follow-up statements
257 WWUS84 KEPZ 260249 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 849 PM MDT MON APR 25 2011 ...EXTREME FIRE WEATHER CONDITIONS EXPECTED TUESDAY ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS... .A DEEPENING SURFACE LOW OVER NORTHEASTERN NEW MEXICO AND INCREASING WINDS ALOFT WILL CAUSE STRONG WEST WINDS TO DEVELOP ACROSS THE AREA TUESDAY AFTERNOON AND EVENING...WITH GUSTS EXCEEDING 50 MPH IN PLACES. RELATIVE HUMIDITY VALUES WILL DROP INTO THE SINGLE DIGITS...AND FIRE DANGER RATINGS WILL RANGE FROM VERY HIGH TO EXTREME. THIS COMBINATION OF FACTORS WILL RESULT IN EXTREME FIRE WEATHER CONDITIONS TUESDAY. WHILE RED FLAG WARNINGS HAVE BEEN COMMON OVER THE PAST SEVERAL DAYS...CONDITIONS TUESDAY WILL BE NOTABLE STEP UP FROM THOSE EXPERIENCED OVER THE PAST FEW DAYS. NMZ110>113-TXZ055-056-261330- /O.CON.KEPZ.FW.W.0038.110426T1700Z-110427T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 849 PM MDT MON APR 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * LOCATION...ALL OF SOUTH CENTRAL AND SOUTHWESTERN NEW MEXICO AND FAR WEST TEXAS. THIS INCLUDES ALL ELEVATIONS OF THE CAPITAN AND SACRAMENTO MOUNTAINS AND THE GILA REGION. * WINDS...SUSTAINED 20 FOOT WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 45 MPH. GUSTS IN EXCESS OF 50 MPH ALONG EAST-FACING MOUNTAIN SLOPES. * RELATIVE HUMIDITY...MINIMUM HUMIDITY FROM 4 TO 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD VERY RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. * NOTE...CONDITIONS ARE EXPECTED TO BE WELL ABOVE THE MINIMUM REQUIREMENTS FOR RED FLAG ISSUANCE. CONDITIONS TUESDAY WILL BE NOTABLE STEP UP FROM THE PAST FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ HARDIMAN
276 WWUS84 KEPZ 260255 CCA RFWEPZ URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 853 PM MDT MON APR 25 2011 ...EXTREME FIRE WEATHER CONDITIONS EXPECTED TUESDAY ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS... .A DEEPENING SURFACE LOW OVER NORTHEASTERN NEW MEXICO AND INCREASING WINDS ALOFT WILL CAUSE STRONG WEST WINDS TO DEVELOP ACROSS THE AREA TUESDAY AFTERNOON AND EVENING...WITH GUSTS EXCEEDING 50 MPH IN PLACES. RELATIVE HUMIDITY VALUES WILL DROP INTO THE SINGLE DIGITS...AND FIRE DANGER RATINGS WILL RANGE FROM VERY HIGH TO EXTREME. THIS COMBINATION OF FACTORS WILL RESULT IN EXTREME FIRE WEATHER CONDITIONS TUESDAY. WHILE RED FLAG WARNINGS HAVE BEEN COMMON OVER THE PAST SEVERAL DAYS...WEATHER CONDITIONS TUESDAY WILL BE NOTICEABLY WORSE THAN THE PAST FEW DAYS. NMZ110>113-TXZ055-056-261345- /O.COR.KEPZ.FW.W.0038.110426T1700Z-110427T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 853 PM MDT MON APR 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * LOCATION...ALL OF SOUTH CENTRAL AND SOUTHWESTERN NEW MEXICO AND FAR WEST TEXAS. THIS INCLUDES ALL ELEVATIONS OF THE CAPITAN AND SACRAMENTO MOUNTAINS AND THE GILA REGION. * WINDS...SUSTAINED 20 FOOT WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 45 MPH. GUSTS IN EXCESS OF 50 MPH ALONG EAST-FACING MOUNTAIN SLOPES. * RELATIVE HUMIDITY...MINIMUM HUMIDITY FROM 4 TO 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD VERY RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. * NOTE...CONDITIONS ARE EXPECTED TO BE WELL IN EXCESS OF THE MINIMUM REQUIREMENTS FOR RED FLAG ISSUANCE. WEATHER CONDITIONS TUESDAY WILL BE NOTICEABLY WORSE THAN THE PAST FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ HARDIMAN
817 WWUS84 KEPZ 261221 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 621 AM MDT TUE APR 26 2011 ...EXTREME FIRE WEATHER CONDITIONS EXPECTED T0DAY ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS... .A DEEPENING SURFACE LOW OVER NORTHEASTERN NEW MEXICO AND INCREASING WINDS ALOFT WILL CAUSE STRONG WEST WINDS TO DEVELOP ACROSS THE AREA TUESDAY AFTERNOON AND EVENING...WITH GUSTS EXCEEDING 50 MPH IN PLACES. RELATIVE HUMIDITY VALUES WILL DROP INTO THE SINGLE DIGITS...AND FIRE DANGER RATINGS WILL RANGE FROM VERY HIGH TO EXTREME. THIS COMBINATION OF FACTORS WILL RESULT IN EXTREME FIRE WEATHER CONDITIONS TUESDAY. WHILE RED FLAG WARNINGS HAVE BEEN COMMON OVER THE PAST SEVERAL DAYS...WEATHER CONDITIONS TUESDAY WILL BE NOTICEABLY WORSE THAN THE PAST FEW DAYS. NMZ110>113-TXZ055-056-270400- /O.CON.KEPZ.FW.W.0038.110426T1700Z-110427T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 621 AM MDT TUE APR 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 45 MPH. GUSTS IN EXCESS OF 50 MPH ALONG EAST-FACING MOUNTAIN SLOPES. * RELATIVE HUMIDITY...MINIMUM HUMIDITY FROM 4 TO 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD VERY RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. * NOTE...CONDITIONS ARE EXPECTED TO BE WELL IN EXCESS OF THE MINIMUM REQUIREMENTS FOR RED FLAG ISSUANCE. WEATHER CONDITIONS TUESDAY WILL BE NOTICEABLY WORSE THAN THE PAST FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ PARK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 25, 4:34 AM MDT, 8 hours 47 minutes earlier.
Area forecast discussion, Apr 25, 4:34 AM MDT, 8 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
434 AM MDT MON APR 25 2011
.SYNOPSIS...
BREEZY TO WINDY CONDITIONS EXPECTED AGAIN TODAY. ON TUESDAY AND
APPROACHING UPPER LEVEL STORM SYSTEM WILL GIVE US VERY WINDY
CONDITIONS. WIND GUSTS TO OVER 50 MPH WILL BE POSSIBLE. ON
WEDNESDAY AND THURSDAY WE WILL SEE CALMER CONDITIONS BUT ON FRIDAY
AND SATURDAY THE WINDS WILL RETURN. TEMPERATURES THIS WEEK WILL
RUN ABOVE NORMAL WITH NO CHANCE FOR PRECIPITATION THROUGH THE
WEEKEND.
&&
.DISCUSSION...
WHAT CAN I SAY...WE'LL SEE WIND AND MORE WIND THE NEXT COUPLE OF
DAYS. FOR TODAY A WEAK LEE SIDE SURFACE TROUGH WILL GIVE US
ANOTHER WINDY AFTERNOON. WINDS WILL BE A LITTLE LESS THAN SUNDAY'S
SPEEDS...BUT STILL WINDY NONE THE LESS. OUR UPPER LEVEL FLOW WILL
BECOME MORE NORTHWESTERLY DURING THE DAY TODAY. THEN ON TUESDAY A
VIGOROUS VORT MAX WILL SLIDE DOWN THE NORTHWEST FLOW AND ACROSS
NORTHERN NEW MEXICO. THIS SYSTEM WILL BRING STRONG WINDS ALOFT
OVER THE AREA. AT THE SURFACE A STRONGER LEE SIDE TROUGH WILL
DEVELOP OVER WESTERN TEXAS. THESE TWO FEATURES WILL COMBINE TO
GIVE US VERY WINDY CONDITIONS TUESDAY AFTERNOON. LOOKS LIKE WE
WILL MAKE WIND ADVISORY SPEEDS WITH NO PROBLEM. I'M NOT SO SURE
ABOUT THE BLOWING DUST. I HAVE LEFT IT IN THE FORECAST...BUT THE
NORTHWEST DIRECTION OF THE WINDS IS NOT THE BEST FOR GIVING US
WIDESPREAD BLOWING DUST. IN ADDITION TO THE WINDS WE WILL BE A
COUPLE OF DEGREES WARMER AND SLIGHTLY DRIER AIR WILL MOVE INTO THE
AREA...SO FIRE WEATHER CONCERNS GO FROM CRITICAL TO EXTREME BY
TUESDAY AFTERNOON.
THE GOOD NEWS IS AFTER THE VIGOROUS SHORT WAVE HAS MOVED ON BY WE
WILL SEE SEVERAL DEGREES OF COOLING IN OUR TEMPERATURES ON
WEDNESDAY...BUT MORE IMPORTANTLY WE WILL SEE A BREAK IN THE
STRONG WINDS. ALOFT A SHORT WAVE RIDGE WILL MOVE ACROSS THE REGION
ON WEDNESDAY AND THURSDAY. WINDS WILL BACK OFF FOR BOTH WEDNESDAY
AND THURSDAY...BUT THE RIDGE WILL HELP OUR TEMPERATURES QUICKLY
BOUNCE BACK WELL ABOVE NORMAL ON THURSDAY. BY FRIDAY THE RIDGE
WILL BE TO OUR EAST AND ANOTHER UPPER LEVEL SHORT WAVE WILL
APPROACH THE AREA. IT IS A LITTLE TO EARLY TO TELL HOW STRONG THE
WINDS WILL BE ON FRIDAY...WE WILL AT LEAST BE WINDY AND MAY BUMP
ON OVER INTO THE WIND ADVISORY LEVEL. THE WINDS WILL BE SLOW TO
DIE DOWN SO WE WILL SEE ANOTHER BREEZY TO WINDY DAY ON SATURDAY.
BY NEXT SUNDAY WE WILL SEE ANOTHER BREAK IN THE WINDS. THE
EXTENDED MODELS CONTINUE TO HINT AT A BRIEF SURGE OF MOISTURE FOR
THE FIRST PART OF NEXT WEEK. IF HISTORY IS TO BE BELIEVED THE
MODELS USUALLY OVER DUE THE RETURN FLOW SO FOR NOW I'M KEEPING US
HIGH AND DRY.
LOOKING AT TEMPERATURES...FOR TODAY MORE SUNNY WARM WEATHER WITH
HIGHS RUNNING TWO TO FOUR DEGREES ABOVE NORMAL. ON TUESDAY WITH
THE INCREASED WINDS WE WILL SEE OUR HIGHS RUNNING FOUR TO SIX
DEGREES ABOVE NORMAL. ON WEDNESDAY ON THE BACK SIDE OF THE TROUGH
WE WILL SEE COOLER AIR FILTER INTO THE REGION BUT OUR HIGHS WILL
STILL RUN A DEGREE OR SO ABOVE NORMAL. THEN WE WILL SEE A QUICK
WARM UP FOR FRIDAY AND SATURDAY AS THE UPPER LEVEL RIDGE MOVES
ACROSS THE AREA. OUR HIGHS BOTH DAYS WILL RUN SEVEN TO NINE
DEGREES ABOVE NORMAL.
&&
.AVIATION...25/12Z-26/12Z
SURFACE WINDS WILL AGAIN INCREASE OUT OF THE WEST 26020G30KT BY
THE LATE AFTERNOON. WE WILL OCCASIONALLY SEE A HIGH CIRRUS
CEILING...BUT IT SHOULD STAY GENERALLY THIN. WINDS WILL DECREASE
SOME TONIGHT...BUT WILL ONCE AGAIN INCREASE ON TUESDAY. TUESDAY
WILL SEE VERY STRONG AFTERNOON WINDS OF 25 TO 35 KNOTS WITH GUSTS
POSSIBLE TO 48 KNOTS POSSIBLE WITH PATCHY BLOWING DUST.
&&
.FIRE WEATHER...
IT IS GOING TO GET WORSE BEFORE IT GETS BETTER. TODAY WE WILL ONCE
AGAIN SEE WINDS INCREASE IN THE AFTERNOON. PROBABLY NOT AS STRONG
AS SUNDAY'S WINDS...BUT STILL WELL INTO CRITICAL THRESHOLDS SO WE
HAVE A RED FLAG WARNING OUT FOR MOST AREA TODAY. ON TUESDAY AN
APPROACHING UPPER LEVEL TROUGH WILL COMBINE WITH A STRONG SURFACE
LOW OVER WEST TEXAS TO GIVE US VERY STRONG WINDS. BY THE AFTERNOON
WE WILL SEE WINDS FROM THE NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50
MPH POSSIBLE. WE WILL SEE DRIER AIR ALSO BEGIN TO MOVE INTO THE
REGION. FOR THE LAST WEEK WE HAVE HAD CRITICAL FIRE WEATHER
CONDITIONS ALMOST EVERY DAY...BUT ON TUESDAY AFTERNOON WE WILL
SEE EXTREME FIRE WEATHER CONDITIONS. ON WEDNESDAY AND THURSDAY THE
WINDS WILL TAKE A BREAK...BUT ON FRIDAY AND SATURDAY WE WILL AGAIN
SEE WINDY AFTERNOON CONDITIONS. RH'S TODAY WILL RANGE FROM NEAR 10
IN THE LOWLANDS TO THE MID TEENS IN THE MOUNTAINS...BUT ON TUESDAY
WE WILL SEE SINGLE DIGIT RH'S ALMOST EVERYWHERE WITH VERY POOR RH
RECOVERIES BOTH TUESDAY AND WEDNESDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 85 63 87 57 84 / 0 0 0 0 0
SIERRA BLANCA TX 81 52 85 50 83 / 0 0 0 0 0
LAS CRUCES 83 56 85 54 85 / 0 0 0 0 0
ALAMOGORDO 81 53 83 49 80 / 0 0 0 0 0
CLOUDCROFT 64 46 67 40 62 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 82 53 84 50 82 / 0 0 0 0 0
SILVER CITY 72 47 74 39 75 / 0 0 0 0 0
DEMING 82 47 84 46 85 / 0 0 0 0 0
LORDSBURG 81 53 83 52 86 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR NMZ110>113.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR NMZ110>113.
TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR TXZ055-056.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR TXZ055-056.
&&
BRICEHazardous weather outlook, Apr 25, 6:01 AM MDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 601 AM MDT MON APR 25 2011 NMZ022>025-030>032-TXZ055-056-261215- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 601 AM MDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT ANOTHER DAY WITH WINDY CONDITIONS. SHOULD BE A LITTLE LESS THAN YESTERDAY'S WINDS. CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY AN APPROACHING UPPER LEVEL SYSTEM WILL GIVE US VERY WINDY CONDITIONS. WIND GUSTS BY TUESDAY AFTERNOON COULD BE A LITTLE GREATER THAN 50 MPH. WE WILL GO FROM CRITICAL TO EXTREME FIRE WEATHER CONDITIONS BY TUESDAY AFTERNOON. WINDS WILL TAKE A BREAK ON WEDNESDAY AND THURSDAY...BUT THEY WILL RETURN FOR FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT...
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:24 PM MDT | Red Flag Warning | EPZ | El Paso, Hudspeth | 24 hr |
| Apr 25, 3:18 PM MDT | High Wind Warning | EPZ | 30 hr | |
| Apr 25, 3:18 PM MDT | Wind Advisory | EPZ | 14 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.